MAUDE Adverse Event Report: KARL STORZ ENDOVISION VIDEO-URETERO-RENOSCOPE FLEX XC

KARL STORZ ENDOVISION VIDEO-URETERO-RENOSCOPE FLEX XC
Model Number 11278VS
Medical Device Problem Code Optical Problem (3001)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device in question was returned to the manufacturer.This information is reflected in section d9.The evaluation is anticipated, but not yet begun.The investigation will be performed by a designated karl storz employee.The event is filed under internal karl storz complaint id: (b)(4).
 
Event or Problem Description
It was reported that the distal rubber cover is leaky and ccd/cmqs: no image.No negative impact in state of health reported.
 
Additional Manufacturer Narrative
Result of investigation: a visual and functional test was carried out on the endoscope.The handle and housing show signs of wear and scratches.The shaft is kinked, the angle cover is leaking, causing moisture to enter the housing.The interface board and the sensor are damaged by moisture residue.The error described by the customer " leaking and no image" could be confirmed.This was caused by moisture ingress, which damaged the sensor and the interface board.Moisture has penetrated the endoscope through the loosen the connection between the angle cover and the head.The connection was loosened by external mechanical forces.For this reason, a user misuse error is to be assumed which led to the missing image.The event is filed under internal karl storz complaint id: (b)(4).

Brand Name
VIDEO-URETERO-RENOSCOPE FLEX XC
Common Device Name
VIDEO-URETERO-RENOSCOPE FLEX XC
Manufacturer (Section D)
KARL STORZ ENDOVISION
91 carpenter hill road
charlton MA 01507
Manufacturer (Section G)
KARL STORZ ENDOVISION
91 carpenter hill road
charlton, ma 01507
GM   01507
Manufacturer Contact
anja fair
2151 e grand ave
el segundo, CA 90245
MDR Report Key22124846
Report Number1221826-2025-00900
Device Sequence Number7273488
Product Code FGB
UDI-Device Identifier04048551344408
UDI-Public04048551344408
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K141250
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number11278VS
Device Catalogue Number11278VS
Device Lot Number54903
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/28/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/07/2025
Supplement Date Received by Manufacturer06/23/2025
Initial Report FDA Received Date06/02/2025
Supplement Report FDA Received Date07/08/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown